# SDR 99UAL900004

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 6F10177504
- Condition: Failed
- Location: Nr 2 Eng Tr
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED AT APPROXIMATELY 90 KNOTS DUE TO NR 2 ENGINE REVERSER LIGHT ILLUMINATED DURING TAKEOFF ROLL.  *S/D*  BAD STOW SWITCH.  REPLACED STOW SWITCH.
